Alert archive / Colorado / Tornado Warnings in 2014
Tornado Warning 62, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 8, 2014, 1:59 PM MDT for Weld County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 1:59 PM MDT (19:59 UTC)
- Expired
- Jun 8, 2014, 2:30 PM MDT
- In force
- 31 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 90 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:19 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
407
WFUS55 KBOU 081959
TORBOU
COC123-082030-
/O.NEW.KBOU.TO.W.0062.140608T1959Z-140608T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
159 PM MDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN WELD COUNTY IN NORTHEAST COLORADO...
* UNTIL 230 PM MDT
* AT 158 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 9 MILES SOUTH OF KEOTA...OR 25 MILES NORTHWEST
OF FORT MORGAN...MOVING EAST-NORTHEAST AT 10 MPH. DUE TO STRONG
LOW LEVEL WIND SHEAR...ADDITIONAL SHORT LIVED TORNADOES WILL BE
POSSIBLE WITH THE THUNDERSTORMS OVER NORTHEAST WELD COUNTY.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
GROVER...PAWNEE BUTTES...NEW RAYMER...HEREFORD...KEOTA AND
STONEHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4052 10362 4053 10414 4051 10415 4051 10430
4100 10431 4100 10363
TIME...MOT...LOC 1958Z 250DEG 8KT 4057 10407
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
MEIER2 follow-up statements
080
WWUS55 KBOU 082011
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
211 PM MDT SUN JUN 8 2014
COC123-082030-
/O.CON.KBOU.TO.W.0062.000000T0000Z-140608T2030Z/
WELD CO-
211 PM MDT SUN JUN 8 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR
NORTHEASTERN WELD COUNTY...
AT 210 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES EAST OF PAWNEE BUTTES...OR 31 MILES SOUTHWEST OF
KIMBALL...MOVING EAST AT 25 MPH. DUE TO STRONG LOW LEVEL WIND
SHEAR...ADDITIONAL SHORT LIVED TORNADOES WILL BE POSSIBLE WITH THE
THUNDERSTORMS OVER NORTHEAST WELD COUNTY.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
GROVER...PAWNEE BUTTES...NEW RAYMER...HEREFORD...KEOTA AND STONEHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4052 10362 4053 10414 4051 10415 4051 10430
4100 10431 4100 10363
TIME...MOT...LOC 2010Z 253DEG 24KT 4082 10390
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
MEIER865
WWUS55 KBOU 082030
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
230 PM MDT SUN JUN 8 2014
COC123-082040-
/O.EXP.KBOU.TO.W.0062.000000T0000Z-140608T2030Z/
WELD CO-
230 PM MDT SUN JUN 8 2014
...THE TORNADO WARNING FOR NORTHEASTERN WELD COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
NORTHEAST COLORADO.
LAT...LON 4052 10362 4053 10414 4051 10415 4051 10430
4100 10431 4100 10363
TIME...MOT...LOC 2027Z 250DEG 8KT 4082 10390
$$
MEIERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 8, 11:05 AM MDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 8, 11:05 AM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1105 AM MDT SUN JUN 8 2014 .UPDATE... ISSUED AT 1105 AM MDT SUN JUN 8 2014 WITH A PRETTY PESSIMISTIC FORECAST ALREADY ON THE BOOKS...WILL NOT BE MAKING ANY CHANGES AT THIS POINT. THE UPPER LEVEL SHORT WAVE IS MOVING OVER WESTERN COLORADO AT THE PRESENT TIME...KICKING OFF A FEW THUNDERSTORMS OVER SUMMIT AND GRAND COUNTIES ON ITS LEADING EDGE. EXPECT SHOWER ACTIVITY TO CONTINUE INCREASING OVER THE NEXT FEW HOURS AND SPREAD ONTO THE PLAINS DURING THE AFTERNOON. ACROSS THE PLAINS...MOIST SOUTHEAST WINDS HAVE DEVELOPED IN RESPONSE TO THE DEVELOPING SURFACE LOW ALONG THE LEE OF THE ROCKIES. CLOUD COVER HAS REDUCED SOLAR HEATING SOMEWHAT UP TO THIS POINT...BUT VISIBLE SATELLITE IMAGERY SHOWS AN AREA OF CLEARING OVER PARK...TELLER AND DOUGLAS COUNTIES THAT WILL MOVE OUT OVER THE PALMER DIVIDE IN THE NEXT COUPLE HOURS. THIS WILL ALLOW FOR STRONG HEATING ON THE PALMER DIVIDE...ENHANCING THERMAL GRADIENTS TO THE NORTH OF THAT AREA. SPC HAS US IN UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS WHICH SEEMS WARRENTED DUE TO DYNAMICS ALOFT AND INCREASING SOUTHEASTERLY FLOW AT LOW LEVELS. THE HRRR AND RUC MODEL RUNS ARE SHOWING A BACK EDGE TO ALL THE SHOWER ACTIVITY MOVING OUT OF THE FOOTHILLS AND ONTO THE PLAINS BETWEEN 8 PM AND 10 PM THIS EVENING AND THEN TO THE NORTHEAST CORNER OF THE STATE BY MIDNIGHT. AFTER THAT CONDITIONS WILL BE DRY AND BREEZY...BUT UNTIL THEN IT COULD BE A QUITE ACTIVE AFTERNOON. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 120 AM MDT SUN JUN 8 2014 11-3.9 SATELLITE LOW CLOUD IMAGERY SHOWING A CLEARING OF THE STRATUS DECK OVER THE DENVER AREA AND POINTS SOUTH THROUGH DOUGLAS COUNTY. GIVEN THE DENVER CYCLONE COULD RESULT IN SOME FOG DEVELOP OVER WESTERN AND NORTH SECTIONS OF DENVER. DURING THE MORNING HOURS LOW CLOUDS CLEARING FROM WEST TO EAST IN ADVANCE OF THE UPPER TROF. WATER VAPOR IMAGERY SHOWING UPPER LEVEL TROF OVER IDAHO AND NEVADA AND MOVING SOUTHEAST TOWARDS COLORADO. THIS TROF WILL MOVE ACROSS COLORADO THIS AFTERNOON AND TONIGHT WITH MODEST AMOUNTS OF UPWARD ASCENT AS NOTED ON QG LAYERED PRODUCTS. ASSOCIATED COLD FRONT WILL ALSO PUSH SOUTHWARD OVER THE NORTHEAST PLAINS THIS AFTERNOON WHICH WILL INITIATE CONVERGENCE WITH SOUTHEAST LOW LEVEL FLOW AHEAD OF THE FRONT. NAM/RAP SHOWING SURFACE BASED CAPES OF 1000-1500J/KG OVER THE NORTHEAST PLAINS. GIVEN MODERATE UPWARD ASCENT COULD BE SOME SEVERE STORMS THIS AFTERNOON AND EVENING. EXPECT LARGE HAIL AND DAMAGING WINDS WITH THE STRONGER STORMS. CAN'T RULE OUT A TORNADO AS WELL ESPECIALLY ALONG THE FRONTAL CONVERGENCE WITH THE SOUTHEAST FLOW AHEAD OF THE FRONT. STORMS WILL END FROM WEST TO EAST THIS EVENING AND OVERNIGHT AS THE TROF MOVES ACROSS COLORADO. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 120 AM MDT SUN JUN 8 2014 IT WILL BE DRY...STABLE AND COOLER ON MONDAY...WITH THE TROUGH AXIS SHIFTS TO THE EAST OF COLORADO IN THE MORNING...WITH AN UPPER LEVEL RIDGE PROGGED TO SHIFT OVER THE STATE IN THE AFTERNOON. AS A RESULT...NO THUNDERSTORMS ARE EXPECTED FOR MONDAY AFTERNOON AND EVENING. ON TUESDAY...TEMPERATURES WILL START TO REBOUND WITH HIGHS IN THE LOWER 80S. THE UPPER RIDGE AXIS WILL BE OVER EASTERN COLORADO...WITH ENOUGH MID LEVEL MOISTURE OVER THE MOUNTAINS FOR A SLIGHT CHANCE OF AFTN AND EVENING TSTMS. THE FLOW ALOFT WILL BECOME MORE ZONAL TUESDAY NIGHT...AHEAD OF ANOTHER SYSTEM MOVING INTO THE NORTHERN ROCKIES. WEDNESDAY AND WEDNESDAY NIGHT...THE RIDGE AXIS WL GET SUPPRESSED TO THE SOUTH AS THE SYSTEM MOVES ACROSS MONTANA. A COLD FRONT ASSOCIATED WITH THIS SYSTEM IS PROGGED TO PUSH INTO NORTHEASTERN COLORADO BY WEDNESDAY AFTERNOON. THERE SHOULD BE SOME INCREASE IN MID LEVEL MOISTURE AS LOW LEVEL MOISTURE PROGGED TO INCREASE ACROSS THE NERN PLAINS...AS LOW LEVEL ELY WINDS ADVECT IT INTO THE CWFA. FOR NOW SLGT CHANCE WILL SUFFICE BUT THIS WILL ENCOMPASS MUCH OF THE FORECAST AREA. THE BEST CHANCE WILL BE NEAR THE FOOTHILLS AND PALMER DIVIDE...ALONG AND AHEAD OF THE FRONTAL BOUNDARY. FOR THURSDAY AND THURSDAY NIGHT...THE SFC HIGH WILL SHIFT TO THE EAST BUT WILL LEAVE LOW LEVEL MOISTURE SETTLED OVER NERN CO IN ITS WAKE. A WEAK SYSTEM EMBEDDED IN THE WESTERLY FLOW ALOFT COULD MOVE ACROSS NRN COLORADO IN THE AFTN/EVENING PERIOD. AS A RESULT...COULD AGAIN SEE A ROUND OF THUNDERSTORMS. A DRIER WSWLY FLOW IS PROGGED FOR FRIDAY AND SATURDAY. OVERALL WL GO WITH SLGT CHANCE OF TSTMS EACH AFTN/EVNG FOR WEDNESDAY THROUGH FRIDAY. AFTER SOME MILD COOLING ON THURSDAY..TEMPERATURES CLIMBING BACK ABOVE NORMAL FOR FRIDAY AND SATURDAY. && .AVIATION...(FOR THE TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 1105 AM MDT SUN JUN 8 2014 WILL CARRY THUNDERSTORMS IN THE DENVER AREA TAFS FROM 19Z THROUGH ABOUT 02Z. WIND FIELD OVER DENVER AREA IS COMPLICATED WITH SOUTHERLY FLOW EAST OF THE AIRPORT AND NORTHWESTERLIES CLOSER TO THE FOOTHILLS. LOOKS LIKE KDEN SHOULD STAY OUT OF THE NORTHWEST UNTIL OUTFLOW FROM SHOWERS MOVING OFF THE FOOTHILLS PUSHES THINGS MORE TO THE WEST. NORTHERLY WINDS ARE EXPECTED BEHIND THE COLD FRONT PUSHING DOWN THE FRONT RANGE LATE IN THE AFTERNOON. CLEARING IS EXPECTED AFTER ABOUT 03Z AS THE UPPER DISTURBANCE MOVES ACROSS THE NORTHEAST PLAINS. && .HYDROLOGY... ISSUED AT 120 AM MDT SUN JUN 8 2014 MOST LOCATIONS SHOULD SEE SOME RAIN AND STORMS THIS AFTERNOON WHICH COULD SHOW SOME SMALL RISES ON CREEKS AND STREAMS. STORMS WILL BE MOVING WITH MODEST STEERING FLOWS. MODEL QPF SHOWING .25-.50 OF AN INCH OVER FRONT RANGE AND ADJ PLAINS WITH UPWARDS OF AN INCH OVER THE FAR EASTERN PLAINS AND PALMER DIVIDE. COOLER TEMPERATURES ON MONDAY MAY CONTINUE TO MODERATE THE SNOWMELT IN THE MOUNTAINS. SHOWERS ARE AGAIN EXPECTED TO HAVE EASTWARD MOVEMENT...KEEPING THE RUNOFF IN CHECK. WARMER TEMPERATURES EXPECTED ON TUESDAY...WITH EVEN WARMER HIGHS FOR FRIDAY AND SATURDAY. AS A RESULT...THE SNOWMELT WILL LIKELY AGAIN INCREASE. CURRENT ADVISORIES AND THE FLOOD WARNING IN GREELEY WILL REMAIN IN EFFECT FOR THE NEXT SEVERAL DAYS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DANKERS SHORT TERM...ENTREKIN LONG TERM...COOPER AVIATION...DANKERS HYDROLOGY...COOPER/ENTREKIN
Hazardous weather outlook, Jun 8, 11:11 AM MDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1111 AM MDT SUN JUN 8 2014 COZ030>051-091715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1111 AM MDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL WEATHER DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NORTHERN COLORADO THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS WILL CONTINUE DEVELOPING OVER THE MOUNTAINS THROUGH EARLY AFTERNOON AND SPREAD OVER THE PLAINS DURING THE AFTERNOON AND EVENING. SOME STORMS ON THE PLAINS MAY BECOME SEVERE WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER...DAMAGING WINDS AND ISOLATED TORNADOES. THE STRONGEST STORMS MAY BE OVER THE PALMER DIVIDE REGION WHERE SOME SUNNIER SKIES ARE EXPECTED FOR A COUPLE HOURS EARLY IN THE AFTERNOON. SHOWERS AND STORMS WILL END FROM WEST TO EAST BY MID-EVENING WITH CLEARING SKIES OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TEMPERATURES REMAIN COOLER ON MONDAY...WITH WARMER WEATHER RETURNING TUESDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE SOMEWHAT LIMITED MONDAY AND TUESDAY...BUT WILL RETURN TO MUCH OF THE AREA WEDNESDAY AND THURSDAY. THE BEST CHANCE OF THUNDERSTORMS MAY OCCUR WEDNESDAY AND WEDNESDAY NIGHT...WHEN ANOTHER DISTURBANCE MOVES ACROSS NORTHERN COLORADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM ACROSS THE NORTHEAST PLAINS OF COLORADO.
In the hours before
Local storm report, Jun 8, 12:09 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1209 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TORNADO 3 NE FAIRPLAY 39.25N 105.96W
06/08/2014 PARK CO LAW ENFORCEMENT
APPROXIMATE 5 MINUTE TOUCHDOWN IN OPEN COUNTRY WITH
DAMAGE TO ROOF OF A STRUCTURE. NO INJURIES REPORTED.
&&
KFREDINLocal storm report, Jun 8, 12:59 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1259 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TORNADO 2 S GROVER 40.84N 104.23W
06/08/2014 WELD CO TRAINED SPOTTER
NO REPORTS OF DAMAGE.
1240 PM HAIL CENTENNIAL 39.60N 104.87W
06/08/2014 M1.00 INCH ARAPAHOE CO NWS EMPLOYEE
1232 PM TORNADO 3 W LAKE GEORGE 38.98N 105.43W
06/08/2014 PARK CO LAW ENFORCEMENT
NO REPORTS OF DAMAGE.
1115 AM TORNADO 3 NE FAIRPLAY 39.25N 105.96W
06/08/2014 PARK CO LAW ENFORCEMENT
APPROXIMATE 5 MINUTE TOUCHDOWN IN OPEN COUNTRY WITH
DAMAGE TO ROOF OF A STRUCTURE. NO INJURIES REPORTED.
&&
KFREDINLocal storm report, Jun 8, 1:53 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
153 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL CASTLE ROCK 39.38N 104.85W
06/08/2014 M1.25 INCH DOUGLAS CO AMATEUR RADIO
1254 PM TORNADO 2 S GROVER 40.84N 104.23W
06/08/2014 WELD CO TRAINED SPOTTER
NO REPORTS OF DAMAGE.
1243 PM HAIL AURORA 39.70N 104.81W
06/08/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
1240 PM HAIL CENTENNIAL 39.60N 104.87W
06/08/2014 M1.00 INCH ARAPAHOE CO NWS EMPLOYEE
1232 PM TORNADO 3 W LAKE GEORGE 38.98N 105.43W
06/08/2014 PARK CO LAW ENFORCEMENT
NO REPORTS OF DAMAGE.
1115 AM TORNADO 3 NE FAIRPLAY 39.25N 105.96W
06/08/2014 PARK CO LAW ENFORCEMENT
APPROXIMATE 5 MINUTE TOUCHDOWN IN OPEN COUNTRY WITH
DAMAGE TO ROOF OF A STRUCTURE. NO INJURIES REPORTED.
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:23 PM MDT | Tornado Warning | BOU | Park | 22 min |
| Jun 8, 12:36 PM MDT | Tornado Warning | BOU | Douglas | 24 min |
| Jun 8, 12:42 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas | 33 min |
| Jun 8, 12:45 PM MDT | Tornado Warning | BOU | Park | 15 min |
| Jun 8, 12:49 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas | 26 min |
| Jun 8, 12:53 PM MDT | Tornado Warning | BOU | Weld | 37 min |
| Jun 8, 1:00 PM MDT | Tornado Warning | BOU | Weld | 30 min |
| Jun 8, 1:07 PM MDT | Tornado Warning | BOU | Adams | 23 min |
| Jun 8, 1:09 PM MDT | Tornado Warning | BOU | Douglas | 36 min |
| Jun 8, 1:20 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 25 min |
| Jun 8, 1:25 PM MDT | Tornado Warning | BOU | Weld | 35 min |
| Jun 8, 1:27 PM MDT | Tornado Warning | BOU | Morgan, Weld | 33 min |
| Jun 8, 1:34 PM MDT | Tornado Warning | BOU | Adams | 26 min |
| Jun 8, 1:43 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 32 min |
| Jun 8, 2:12 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Elbert | 33 min |
| Jun 8, 2:38 PM MDT | Flash Flood Warning | BOU | Morgan, Weld | 3 hr |
| Jun 8, 2:46 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 29 min |
| Jun 8, 3:08 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 37 min |
Nearby
Tornado Warnings in Colorado, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.